Sakaguchi type function defined by (p,q)-Derivative operator using Gegenbauer polynomials


Baskaran S., Saravanan G., Yalçın Tokgöz S., Vanithakumari B.

International Journal of Nonlinear Analysis and Applications, vol.13, no.2, pp.2197-2204, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.22075/ijnaa.2022.25973.3206
  • Journal Name: International Journal of Nonlinear Analysis and Applications
  • Journal Indexes: Emerging Sources Citation Index, MathSciNet, zbMATH
  • Page Numbers: pp.2197-2204